CLOSURE OF THE SET OF DIFFUSION FUNCTIONALS WITH RESPECT TO THE MOSCO-CONVERGENCE

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01665390
Contributor : Mohamed Camar-Eddine <>
Submitted on : Friday, December 15, 2017 - 6:17:50 PM
Last modification on : Friday, May 24, 2019 - 1:23:13 AM

Identifiers

Citation

M. Camar-Eddine, P. Seppecher. CLOSURE OF THE SET OF DIFFUSION FUNCTIONALS WITH RESPECT TO THE MOSCO-CONVERGENCE. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2002, 12 (08), pp.1153 - 1176. ⟨10.1142/S0218202502002069⟩. ⟨hal-01665390⟩

Share

Metrics

Record views

139